Comparison of different numerical methods for the solution of the time-fractional reaction-diffusion equation with variable diffusion coefficient
| dc.contributor.author | Morgado, M.L. | por |
| dc.contributor.author | Ferrás, Luís Jorge Lima | por |
| dc.contributor.author | Rebelo, M. | por |
| dc.date.accessioned | 2016-01-07T12:05:18Z | |
| dc.date.available | 2016-01-07T12:05:18Z | |
| dc.date.issued | 2015 | |
| dc.description.abstract | In this work we perform a comparison of two different numerical schemes for the solution of the time-fractional diffusion equation with variable diffusion coefficient and a nonlinear source term. The two methods are the implicit numerical scheme presented in [M.L. Morgado, M. Rebelo, Numerical approximation of distributed order reaction- diffusion equations, Journal of Computational and Applied Mathematics 275 (2015) 216-227] that is adapted to our type of equation, and a colocation method where Chebyshev polynomials are used to reduce the fractional differential equation to a system of ordinary differential equations | por |
| dc.description.sponsorship | COMPETE, FEDER and Fundação para a Ciência e a Tecnologia (the Portuguese Foundation for Science and Technology (FCT)) through Strategic Projects - LA 25 – 2013-2014, PTDC/EME- MFE/113988/2009 and EXPL/CTM-POL/1299/2013. M. Rebelo acknowledge financial funding by the Portuguese Foundation for Science and Technology through the project PEstOE/MAT/UI0297/2013 (Centro de Matemática e Aplicacões) | por |
| dc.distribution | international | |
| dc.identifier.isbn | 978-84-617-2230-3 | |
| dc.identifier.uri | https://hdl.handle.net/1822/39268 | |
| dc.language.iso | eng | por |
| dc.peerreviewed | yes | por |
| dc.publisher | International Conference on Mathematical Methods in Science and Engineering (CMMSE) | por |
| dc.relation | info:eu-repo/grantAgreement/FCT/5876-PPCDTI/134324/PT | por |
| dc.relation | info:eu-repo/grantAgreement/FCT/5876-PPCDTI/113988/PT | |
| dc.relation | info:eu-repo/grantAgreement/FCT/COMPETE/134324/PT | |
| dc.relation | info:eu-repo/grantAgreement/FCT/5876/147204/PT | |
| dc.relation.publisherversion | http://cmmse.usal.es/cmmse2015/images/stories/congreso/Proceedings_CMMSE_2015.pdf | por |
| dc.rights | openAccess | por |
| dc.subject | Time-fractional diffusion equation | por |
| dc.subject | Caputo derivative | por |
| dc.subject | Chebyshev polynomials | por |
| dc.subject.fos | Ciências Naturais::Matemáticas | por |
| dc.title | Comparison of different numerical methods for the solution of the time-fractional reaction-diffusion equation with variable diffusion coefficient | por |
| dc.type | conferencePaper | |
| dspace.entity.type | Publication | en |
| oaire.citationConferenceDate | 6 Jul. - 10 Jul. 2015 | por |
| oaire.citationConferencePlace | Rota, Cadiz - Spain | por |
| oaire.citationEndPage | 858 | por |
| oaire.citationStartPage | 850 | por |
| oaire.citationTitle | CMMSE 2015: 15th International Conference on Computational and Mathematical Methods in Science and Engineering | por |
| sdum.conferencePublication | CMMSE 2015: 15th International Conference on Computational and Mathematical Methods in Science and Engineering | por |
| sdum.event.type | conference | por |
| sdum.publicationstatus | published | por |
Ficheiros
Pacote original
1 - 1 de 1
A carregar...
- Nome:
- Proceedings_CMMSE_2015.pdf
- Tamanho:
- 228.67 KB
- Formato:
- Adobe Portable Document Format